Alert archive / Georgia / Lake Wind Advisories in 2008
Lake Wind Advisory 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this lake wind advisory at Apr 7, 2008, 2:36 PM EDT for Nassau County, Florida; Camden County, Glynn County, Georgia. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2008, 2:36 PM EDT (18:36 UTC)
- Expired
- Apr 7, 2008, 8:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Jacksonville, FL
Counties Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 48 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KJAX 071836 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 236 PM EDT MON APR 7 2008 FLZ024-025-033-GAZ154-166-080000- /O.NEW.KJAX.LW.Y.0021.080407T1836Z-080408T0000Z/ NASSAU-DUVAL-ST JOHNS-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...BRUNSWICK...ST MARYS 236 PM EDT MON APR 7 2008 ...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR THE IMMEDIATE BEACHES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ DEESE
1 follow-up statement
000 WWUS72 KJAX 072359 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 759 PM EDT MON APR 7 2008 FLZ024-025-033-GAZ154-166-080100- /O.EXP.KJAX.LW.Y.0021.000000T0000Z-080408T0000Z/ NASSAU-DUVAL-ST JOHNS-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...BRUNSWICK...ST MARYS 759 PM EDT MON APR 7 2008 ...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... THE LAKE WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. NONETHELESS...NORTHERLY WINDS AROUND 15 MPH WITH GUSTS TO 25 MPH CAN BE EXPECTED THIS EVENING ALONG THE IMMEDIATE COASTLINE AND ALONG INLAND WATERWAYS. BOATERS ARE STILL URGED TO USE EXTREME CAUTION IF VENTURING ONTO AREA WATERWAYS THIS EVENING AS CONDITIONS WILL SLOWLY IMPROVE ON THE OPEN WATERS. $$ ECZ
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this lake wind advisory went out at Apr 7, 9:41 AM EDT, 4 hours 55 minutes earlier.
Area forecast discussion, Apr 7, 9:41 AM EDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
941 AM EDT MON APR 7 2008
.UPDATE...LATEST SURFACE ANALYSIS PLACES A LOW EAST OF THE ST.
AUGUSTINE BUOY AND MOVING NNE WHILE A HIGH PRESSURE RIDGE IS
WEDGED ALONG THE LEE OF THE APPALACHIANS AND PUSHING SOUTHWARD.
THE STRENGTHENING PRESSURE GRADIENT HAS PRODUCED A SURGE ALONG THE
GA COAST THAT WILL PUSH SWD TODAY MAINTAINING A COOL NELY FLOW
ALONG THE COAST. SHORTWAVE HAS MOVED OFFSHORE ALONG WITH DEEP
LAYER CLOUDS BUT WEAK TROFFINESS IN LOW/MID LEVELS CONTINUES TO
LINGER OVER GA AND CLOUDS WILL BE SLOW TO EXIT. HAVE LOWERED TEMPS
TO GUIDANCE OR BELOW ACROSS NRN PORTION AND THE COASTAL ZONES.
THINK SEVERAL DEG ABOVE GUIDANCE FOR INLAND AREAS SOUTH OF
SUWANNEE VALLEY IS TOO WARM AND HAVE LOWERED TEMPS THERE AS WELL.
&&
.AVIATION...BREAKS IN CLOUDS ARE PLAYING HAVOC WITH CIGS THIS
MORN. MAIN CLOUD DECK IS ABOVE 3 KFT BUT IFR CIGS WILL BE IN AND
OUT THIS MORN.
&&
.MARINE...NE WINDS ARE INCREASING IN GA WATERS AS SURGE HAS PASSED
GRAYS REEF AND SABSOON TOWER. HAVE ADJUSTED WINDS THRU MID
AFTERNOON BASED ON CURRENT CONDITIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 75 55 75 54 / 20 10 0 0
SSI 69 59 68 58 / 20 10 0 0
JAX 74 58 74 56 / 10 10 0 0
SGJ 74 62 71 62 / 10 10 10 0
GNV 80 59 80 58 / 10 10 10 0
OCF 81 60 81 58 / 10 20 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
TRABERT/KERNSHazardous weather outlook, Apr 6, 8:45 PM EDT, 17 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 845 PM EDT SUN APR 6 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-070900- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 845 PM EDT SUN APR 6 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...LOCALLY HEAVY RAINFALL POSSIBLE ACROSS NORTHEAST FLORIDA TONIGHT... ...A MODERATE RIP CURRENT RISK CONTINUES FOR AREA BEACHES... TOTAL STORM RAINFALL AMOUNTS OF 1 TO 3 INCHES MAY CAUSE TEMPORARY FLOODING OF URBAN AND POOR DRAINAGE AREAS...MAINLY SOUTH OF A LINE FROM ST AUGUSTINE TO GAINESVILLE THROUGH THE EARLY MORNING HOURS. LINGERING OCEAN SWELLS WILL MAINTAIN A MODERATE RIP CURRENT RISK FOR AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE ON MONDAY AND TUESDAY AT EAST COAST BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ/ARS/HESS
In the hours before
Local storm report, Apr 7, 11:33 AM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1133 AM EDT MON APR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 5 NW BELLEVIEW 29.11N 82.11W
04/05/2008 MARION FL POST OFFICE
POST OFFICE EMPLOYEE REPORTED A LARGE TREE FELL ON THEIR
HOUSE. TIME IS ESTIMATED BASED ON DOPPLER RADAR.
&&
DEESELocal storm report, Apr 7, 12:05 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1205 PM EDT MON APR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND DMG 3 S ALACHUA 29.74N 82.49W
04/05/2008 ALACHUA FL PUBLIC
PUBLIC REPORTED DAMAGE TO THE ROOF AND DAMAGE TO SIDING
OF A HOUSE. THE HOUSE IS LOCATED IN THE STONE GATE SUB
DIVISON.
&&
BKERNSNearby
Lake Wind Advisories in Georgia, 2008Lake Wind Advisories in Florida, 2008Every lake wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.